Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Hematology
Volume 2014, Article ID 818946, 3 pages
http://dx.doi.org/10.1155/2014/818946
Case Report

Lenalidomide and Dexamethasone for a Patient of POEMS Syndrome Presenting with Massive Ascites

1Department of Internal Medicine, Hyogo Prefectural Nishinomiya Hospital, 13-9 Rokutanji-cho, Nishinomiya, Hyogo 662-0918, Japan
2Department of Pathology, Hyogo Prefectural Nishinomiya Hospital, 13-9 Rokutanji-cho, Nishinomiya, Hyogo 662-0918, Japan
3Department of Radiology, Hyogo Prefectural Nishinomiya Hospital, 13-9 Rokutanji-cho, Nishinomiya, Hyogo 662-0918, Japan

Received 9 December 2013; Accepted 16 January 2014; Published 19 February 2014

Academic Editors: E. Bissé, K. Konstantopoulos, and M.-C. Kyrtsonis

Copyright © 2014 Shuji Ueda et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shuji Ueda, Sayoko Yonemoto, Kazumasa Oka, et al., “Lenalidomide and Dexamethasone for a Patient of POEMS Syndrome Presenting with Massive Ascites,” Case Reports in Hematology, vol. 2014, Article ID 818946, 3 pages, 2014. https://doi.org/10.1155/2014/818946.